# SDR 070194

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N952MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49673
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 66054577
- Part serial: 118740
- Condition: Inoperative
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED TO A BURNING ELECTRICAL ODOR AND SMOKE IN THE REAR OF THE CABIN.  CABIN TEMP GAUGE EXCEEDED 150'F.  FLIGHT DECK CREW ELECTED TO RETURN TO TYS.  THE AIRCRAFT WAS INSPECTED BY MAINTENANCE DEPARTMENT PERSONNEL, TROUBLESHOOTING DETERMINED THE RECIRCULATION FAN WAS INOPERATIVE AND THE FAN WAS REPLACED.  AN OPERATIONAL CHECK WAS PERFORMED AND THE SYSTEM CHECKED NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
